# SDR RAIA00409016

- Difficulty date: September 18, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 1,686 hours, 1,508 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: MS3566070
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - WING/STAB ANTI-ICE FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED ANTI-ICE SYSTEM RELAYS K0528 AND K0552.
